# SDR SWAA2024042478769

- Difficulty date: March 12, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 25,073 hours, 12,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ABOVE AISLE AT MID CABIN BY EMERGENCY EXIT ROW FELL DOWN IN FLIGHT<[01] REINSTALLED EXIT SIGN LENS REF SIP.
